Real Analysis Exchange, ( ISI ), Volume (39), No (2), Year (2014-11) , Pages (335-344)

Title : ( Quasi-continuity of horizontally quasi-continuous functions )

Authors: Seyyed Alireza Kamel Mirmostafaee ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


Let X be a Baire space, Y a topological space, Z a regular space and f:X times Y to Z be a horizontally quasi-continuous function. We will show that if $Y$ is first countable and f is quasi-continuous with respect to the first variable, then every horizontally quasi-continuous function :X times Y to Z is jointly quasi-continuous. This will extend Martin s Theorem of quasi-continuity of separately quasi-continuous functions for non-metrizable range. Moreover, we will prove quasi-continuity of f for the case Y is not necessarily first countable.


, Quasi-continuity, horizontally quasi-continuous functions, topological games
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Kamel Mirmostafaee, Seyyed Alireza},
title = {Quasi-continuity of horizontally quasi-continuous functions},
journal = {Real Analysis Exchange},
year = {2014},
volume = {39},
number = {2},
month = {November},
issn = {0147-1937},
pages = {335--344},
numpages = {9},
keywords = {Quasi-continuity; horizontally quasi-continuous functions; topological games},


%0 Journal Article
%T Quasi-continuity of horizontally quasi-continuous functions
%A Kamel Mirmostafaee, Seyyed Alireza
%J Real Analysis Exchange
%@ 0147-1937
%D 2014